Karvezide Nausea Side Effect Reports
The following Karvezide Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Presyncope, Nausea, Cold Sweat, Hypotension|
This Nausea side effect was reported by a physician from IT. A 84-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension,atrial fibrillation. The patient was prescribed Karvezide (dosage: NA), which was started on Jan 01, 2013. Concurrently used drugs:
|Disorientation, Hyponatraemia, Nausea, Vomiting|
This Nausea Karvezide Tabs 150mg/12.5mg side effect was reported by a physician from ITALY on Aug 11, 2010. A Female , 75 years of age, was diagnosed with
|Disorientation, Hyponatraemia, Nausea, Vomiting|
This is a Karvezide Tabs 150mg/12.5mg side effect report of a 75-year-old female patient (weight:NA) from ITALY, suffering from the following symptoms/conditions: hypertension, who was treated with Karvezide Tabs 150mg/12.5mg (dosage:1 Df = Karvezide Tablets 150/12.5mg, start time: Jul 12, 2005), combined with:
|Defaecation Urgency, Diarrhoea, Dizziness, Intestinal Obstruction, Malaise, Nausea|
A 70-year-old patient (weight: NA) from SPAIN with the following symptoms: NA started Karvezide Tabs 300mg/12.5mg treatment (dosage: NA) on Jan 01, 2003. Soon after starting Karvezide Tabs 300mg/12.5mg treatment, the consumer experienced several side effects, including:
Karvezide Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Karvezide Nausea Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.